MathSciNet Relay Station
MathSciNet bibliographic data
MR2109486 37D35 (37A05 37B10)
Chazottes, J.-R.; Ramirez, L.; Ugalde, E. Finite type approximations of Gibbs measures on sofic subshifts. Nonlinearity 18 (2005), no. 1, 445–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement